# SDR UIEA2017082901577

- Difficulty date: August 29, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N661GT
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 74,970 hours, 9,516 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING,  APU DID NOT START, APU FAULT LIGHT ILLUMINATED.  THE APU CONTROL UNIT BITE TEST ACCOMPLISHED IAW AMM 49-61-05.  TEST PASSED.
